# SDR UIEA2018042760804

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,266 hours, 11,357 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK FUEL PUMP PRESSURE LIGHT ILLUMINATED WITH CTR L FUEL PUMP EICAS MESSEGE IAW DDG 28-22-02A, CAT C.  RESET THE LEFT UFI, COMPLIED WITH AP-14062 , ALL POWER CHECKS WERE NORMAL , REPLACED THE RELAY K329 AS A PRECAUTION IAW WDM 20-81-11,  LEFT CENTER OVERRIDE PUMP TESTED NORMAL IAW AMM 28-22-00.
